# SDR FDEA202412271845

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 50,315 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Part serial: 58574
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PILOT PRE-FLT, LH SUPRMRY EMER EXIT LIGHTS INOP.  POWER SUPPLY IN STOCK BAD FROM STOCK. CANNED POWER SUPPLY FROM A/C N866FD.   REMOVED/REPLACED POWER  SUPPLY. OPS CHECK NORMAL.
